| Model Number |
LF1637 |
| Medical Device Problem Codes |
Smoking (1585); Protective Measures Problem (3015)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/10/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during use, the device was smoking and there was a blade in the tip.No further information is available.